MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L
Catalog Number 02.12.0611FL
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2018: lot 154755 : (b)(4) items manufactured and released on 14 january 2016.Expiration date: 2020-12-19 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 02.12.0026l (k140826) femoral component sphere cemented size 6+ l: lot 142555: (b)(4) items manufactured and released on 06 may 2014.Expiration date:.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 02.07.1206l (k090988) tibial tray fixed cemented size 6 l: lot 151669: (b)(4) items manufactured and released on 15 june 2015.Expiration date: 2020-05-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 year and 7 months after primary.The patient was positive for staphylococcus epidermis.The surgeon removed all hardware and implanted medacta hardware as a spacer.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7698439
Report Number3005180920-2018-00516
Device Sequence Number16406481
Product Code JWH
UDI-Device Identifier07630030862687
UDI-Public07630030862687
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2016
Device Catalogue Number02.12.0611FL
Device Lot Number154755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;